# SDR UPS06M46169

- Difficulty date: December 14, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN-UPPER SURFACE OF UPPER CTR FUEL TANK AROUND FASTENERS HEAD AT STA 1159-1209X=97.70 TO 107.00 FOUND CORROSION.  FASTENERS AT UPPER SURFACE CTR F/TANK AT STA1159-1209 REMOVAL FOR ACCESS.  CORROSION REMOVAL C/OUT PER SRM51-21-01.V2.R38, FOUND EXCEEDED LIMIT.  C/OUT MAGNIFIED V/INSP AND FPI FOUND SATIS.  FLAP PEENING C/OUT ON REWORKED AREA PER CMM20-11-01.R51, IAW EN1009-06.  INSTALL FASTENERS AND REPAIR ACCOMPLISHED PER EN1009-06, FOUND SATIS.
